Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board Member: Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Perret, Ludovic / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura

2 Issues per year


CiteScore 2016: 0.35

SCImago Journal Rank (SJR) 2016: 0.372
Source Normalized Impact per Paper (SNIP) 2016: 0.517

Mathematical Citation Quotient (MCQ) 2016: 0.23

Online
ISSN
1869-6104
See all formats and pricing
More options …

A Diffie–Hellman key exchange protocol using matrices over noncommutative rings

Mohammad Eftekhari
Published Online: 2012-05-01 | DOI: https://doi.org/10.1515/gcc-2012-0001

Abstract.

We consider a key exchange procedure whose security is based on the difficulty of computing discrete logarithms in a group, and where exponentiation is hidden by a conjugation. We give a platform-dependent cryptanalysis of this protocol. Finally, to take full advantage of this procedure, we propose a group of matrices over a noncommutative ring as platform group.

Keywords: Key exchange; quasideterminant; noncommutative determinant

About the article

Received: 2011-11-30

Published Online: 2012-05-01

Published in Print: 2012-05-01


Citation Information: Groups - Complexity - Cryptology, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc-2012-0001.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Neha Goel, Indivar Gupta, M. K. Dubey, and B. K. Dass
Applicable Algebra in Engineering, Communication and Computing, 2016, Volume 27, Number 6, Page 523

Comments (0)

Please log in or register to comment.
Log in